# SDR HALA2016082200330

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,778 hours, 35,430 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO TCAS MESSAGE ILLUMINATED ON WX RADAR DISPLAY AND BOTH EVSI.  PERFORMED TCAS BITE AND TCAS OPS TESTED IAW FIM TASK 34-45-00. CHECKED GOOD, NO FAULTS NOTED.
